On the integral systems related to Hardy-Littlewood-Sobolev inequality

Research output: Contribution to journalArticle

Abstract

We prove all the maximizers of the sharp Hardy-Littlewood-Sobolev inequality are smooth. More generally, we show all the nonnegative critical functions are smooth, radial with respect to some points and strictly decreasing in the radial direction. In particular, we resolve all the cases left open by previous works of Chen, Li and Ou on the corresponding integral systems.

Original languageEnglish (US)
Pages (from-to)373-383
Number of pages11
JournalMathematical Research Letters
Volume14
Issue number2-3
DOIs
StatePublished - 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the integral systems related to Hardy-Littlewood-Sobolev inequality'. Together they form a unique fingerprint.

  • Cite this